Top
30
Doctor insights on: Expired Paracetamol Effects

Share
1

1
I accidentally overdosed (10 x 500 mg) from expired paracetamol (01/2016) last saturday (03/04/17). What should I do? Will it cause any liver Damage

I accidentally overdosed (10 x 500 mg) from expired paracetamol (01/2016) last saturday (03/04/17). What should I do? Will it cause any liver Damage

No: 5 grams of acetaminophen once will not cause liver damage unless you are very small, use heavy amounts of it daily, are a heavy alcohol drinker, or have preexisting liver damage. Hopefully this wasn't intentional, as it is hard to take that much at once. If concerned, have levels checked. Good luck! ...Read more

Dr. Alvin Stein
2,106 Doctors shared insights

Acetaminophen (Definition)

Acetaminophen (tylenol) is a non-steroidal anti-inflammatory which is a ...Read more


4

4
What are the effects of overdosing on paracetamol tables?

What are the effects of overdosing on paracetamol tables?

Liver failure: Initially the symptoms of overdose are nonspecific (nausea, vomiting, abdominal discomfort, etc) but paracetamol (also called acetaminophen) overdose can lead to the most worrisome effect - acute liver failure. An antidote is available but must be administered in a timely fashion. If untreated, liver failure due to paracetamol overdose can ultimately lead to death. ...Read more

5

5
What are the effects of overdose on paracetamol and metoclopramide?

What are the effects of overdose on paracetamol and metoclopramide?

Liver failure, spasm: Paracetamol (= Acetaminophen or tylenol (acetaminophen) is an example in us) overdose can be fatal. It is toxic to the liver in high doses, and can lead to acute liver failure. Metoclopramide (reglan in us, maxolon in uk) can cause an acute dystonic reaction, which consists of involuntary movements/spasms. It is important never to take a higher dose of any med than prescribed or labeled. If overdosed, go to er. ...Read more

6

6
Does phenylephrine HCl reduces the side effects of paracetamol if given together?

Does phenylephrine HCl reduces the side effects of paracetamol if given together?

Neither...: Neither medication makes a noticeable difference in the effects of the other medication. Paracetamol or acetominophen (tylenol) generally does not have any noticeable side effects when used properly. ...Read more

7

7
What would the effects of taking 2800mg ibuprofen with 3000mg of paracetamol be at a weight of 54kg?

What would the effects of taking 2800mg ibuprofen with 3000mg of paracetamol be at a weight of 54kg?

Liver/kidney damage: This is a serious issue if you took them as a single dose. If this is taken as divided doses in one day then it is a different issue. The highest maximum allowable dose in 24 hrs. Is 3000 mg. Of Paracetamol and 2400mg. Of Ibuprofen. DO NOT EXCEED THIS DOSE. Also prolonged use of Ibuprofen can lead to gastric ulcer and stomach bleeding. Prolonged use of Paracetamol can lead to kidney / liver damage ...Read more

9

9
I took an overdose on Wednesday night of 24x500mg paracetamol. Received hospital treatment but have taken a small amount more, feeling side effects?

Why: What are you doing? You should go back to the hospital. Why do you want to harm yourself? You must seek help right away. You can see things clearly if you work at it and have am someone to guide you harming yourself is not the answer ...Read more

11

11
What are side effects of ibuprofen vs paracetamol for an adult?

What are side effects of ibuprofen vs paracetamol for an adult?

Stomach pain & more: The most common side effects of Ibuprofen are stomach pain, gastrointestinal ulcers, bleeding, kidney injury, nausea, diarrhea, throat swelling and liver injury. Acetaminophen can cause nausea, headache, kidney injury and liver failure (in overdose). In general, Acetaminophen is far safer an side effects are much less common than with ibuprofen. ...Read more

12

12
The side effects of aceclofenac 100 mg+ paracetamol 500mg, rootcal-ct, etova - p contains etodolac400mg paracetamol 500mg will have on pregnancy?

The side effects of aceclofenac 100 mg+ paracetamol 500mg, rootcal-ct, etova - p contains etodolac400mg paracetamol 500mg will have on pregnancy?

Paracetamol is fine: Paracetamol is acceptable medication for pregnancy, etodolac, however, is not. Etodolac and other nsaids can cause birth defects, especially if taken in a third trimester. If taken in large amounts it can also be harmful to a pregnant woman. If you took only 1 or 2 pills, however, do not worry about it, the risk is likely very low. Just avoid taking it going forward. Good luck. ...Read more

14

14
What is paracetamol?

They are the same.: From wikipedia: the words Acetaminophen (used in the United States, canada, japan, south korea, hong kong, and iran) and paracetamol (used elsewhere) both come from a chemical name for the compound: para-acetylaminophenol and para-acetylaminophenol. In some contexts, it is simply abbreviated as apap, for acetyl-para-aminophenol. ...Read more

15

15
What is Paracetamol?

What is Paracetamol?

Acetaminophen: Brand name Tylenol

http://www. Webmd. Com/drugs/2/drug-362/acetaminophen-oral/details

Get a more detailed answer ›
16

16
What is paracetamol?

Acetaminophen: What you may know as tylenol, or non Aspirin pain killer; the chemical apap, acetyl-para-aminophenol.
In the United States, canada, hong kong, iran, japan, & south korea it is called acetaminophen, but everywhere else in the world it is known as paracetamol. ...Read more

17

17
What is paracetamol for?

What is paracetamol for?

Paracetamol: Paracetamol can be taken for pain and fever. ...Read more

18

18
Puedo tomar paracetamol?

Puedo tomar paracetamol?

Please resubmit: And use the translation feature. Thanks.

Get a more detailed answer ›
19

19
Is dolfenal a paracetamol?

Is dolfenal a paracetamol?

No, it is not.: Dofenol is not paracetamol, dofenol is non-steroid anti-inflamatory agent. ...Read more

20

20
Information about paracetamol?

Medication question: Paracetamol is another name for acetaminophen. It is a drug used to control fever and in many takes away pain. Hope that helps. ...Read more

21

21
Is 7gm of paracetamol too much?

Yes, max is 4g/ day: Maxium daily dose for paracetamol is 4gm/day - more than 4gm /day- can cause liver damage. ...Read more

22

22
How much paracetamol is too much?

Paracetamol dose: Healthy adult weighing more than 50 kg can take 1 gram of paracetamol every 6 hourly per day, maximum recommended dosage in a day is 4 grams. Anything more than this would be too much. If someone has health issues maximum recommended dosage might be different for them. ...Read more

23

23
What are neurofen and paracetamol?

Similar: There are 11 variants of nurofen, all of which contain the analgesic Ibuprofen as the active ingredient.
Paracetamol is acetaminophen.
Both are fine for pain, but nurofen will have better anti-inflammatory properties. ...Read more

26

26
How do you treat a paracetamol overdose?

Let me explain: It is important to remember that, when used at therapeutic levels, paracetamol is usually safe and effective. However taking 4 g per day (or slightly more) for a few days, has been known to result in hepatotoxicity.
The treatment of this condition should be done doctor supervision and may need intensive care admission. ...Read more

27

27
Is ten paracetamol in 24hours dangerous?

Short term no: On a one time or very short term basis this should not cause any problems it is recommended that one not use more than 3000mg Acetaminophen in any given day certainly not a
on a routine basis this could lead to liver or kidney damage. ...Read more

28

28
What to do if I took too many paracetamol?

Poison control/911: Paracetamol = acetaminophen =Tylenol: Exceeding the dosage can be harmful. It depends on quantity and intent. If the intent was too hurt yourself, call 911, This needs emergency treatment. If that is not your intent & you have taken the normal dose more often than suggested call your state's poison control hotline (To find your state's poison control center see http://www. Aapcc. Org/ ...Read more

30

30
Can I combine Paracetamol with Clarithromycinum?

Can I combine Paracetamol with Clarithromycinum?

See your doctor: Be sure to see your doctor as soon as possible to rule out strep throat - don’t self medicate with antibiotics as this can interfere with test and both type of antibiotics, if any, jand duration depends on underlying problem ...Read more